CSpace
(Note: the search results are based on claimed items)

Browse/Search Results:  1-2 of 2 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Solutions of perturbed Schrodinger equations with critical nonlinearity 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2007, 卷号: 30, 期号: 2, 页码: 231-249
Authors:  Ding, Yanheng;  Lin, Fanghua
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
STRONGLY INDEFINITE FUNCTIONALS WITH PERTURBED SYMMETRIES AND MULTIPLE SOLUTIONS OF NONSYMMETRIC ELLIPTIC SYSTEMS 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2004, 页码: 18
Authors:  Clapp, Monica;  Ding, Yanheng;  Hernandez-Linares, Sergio
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Critical point theory  perturbation of symmetries  elliptic systems  strongly indefinite functionals  multiple solutions  critical Sobolev exponent